Alert archive / Nebraska / Winter Weather Advisories in 2021
Winter Weather Advisory 5, NWS North Platte, NE
NWS North Platte, NE issued this winter weather advisory at Feb 6, 2021, 1:59 PM MST for 17 counties in Nebraska. It took effect at Feb 6, 2021, 8:00 PM MST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2021, 1:59 PM MST (20:59 UTC)
- In effect from
- Feb 6, 2021, 8:00 PM MST
- Expired
- Feb 7, 2021, 8:00 PM MST
- In force
- 24 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Blaine County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Rock County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 33 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 580 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
595 WWUS43 KLBF 062059 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 259 PM CST Sat Feb 6 2021 ...ANOTHER ROUND OF ACCUMULATING SNOW TONIGHT... .Another storm system will push through the state tonight into Sunday morning, resulting in additional accumulating snow. The greatest amounts will generally be across north central Nebraska. Along with the snow, bitterly cold wind chill values as low as 20 below zero are possible. NEZ005-006-008>010-025>029-037-038-071100- /O.NEW.KLBF.WW.Y.0005.210207T0300Z-210207T1800Z/ Eastern Cherry-Keya Paha-Brown-Rock-Holt-Thomas-Blaine-Loup- Garfield-Wheeler-Logan-Custer- Including the cities of Valentine, Springview, Ainsworth, Bassett, Rose, Oneill, Atkinson, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Stapleton, and Broken Bow 259 PM CST Sat Feb 6 2021 /159 PM MST Sat Feb 6 2021/ ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ SUNDAY... * WHAT...Snow expected with accumulations of 2 to 4 inches. Locally higher amounts are possible, primarily in or near Custer County. Wind chill values as low as 20 below zero. * WHERE...Portions of north central and west central Nebraska. * WHEN...From 9 PM CST /8 PM MST/ this evening to noon CST /11 AM MST/ Sunday. * IMPACTS...Plan on hazardous road conditions and reduced visibility. Blowing snow concerns will be localized and mainly confined to open areas. The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
6 follow-up statements
135 WWUS43 KLBF 062314 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 514 PM CST Sat Feb 6 2021 NEZ023-024-035-036-059-070715- /O.EXA.KLBF.WW.Y.0005.210207T0300Z-210207T1800Z/ Grant-Hooker-Arthur-McPherson-Lincoln- Including the cities of Hyannis, Mullen, Arthur, Tryon, Ringgold, and North Platte 514 PM CST Sat Feb 6 2021 /414 PM MST Sat Feb 6 2021/ ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. Locally higher amounts possible, especially in central Nebraska around the Custer county area. * WHERE...Grant, Hooker, Arthur, McPherson and Lincoln Counties. * WHEN...From 9 PM CST /8 PM MST/ this evening to noon CST /11 AM MST/ Sunday. * IMPACTS...Plan on slippery road conditions. The cold wind chills as low as 20 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ NEZ005-006-008>010-025>029-037-038-070715- /O.CON.KLBF.WW.Y.0005.210207T0300Z-210207T1800Z/ Eastern Cherry-Keya Paha-Brown-Rock-Holt-Thomas-Blaine-Loup- Garfield-Wheeler-Logan-Custer- Including the cities of Valentine, Springview, Ainsworth, Bassett, Rose, Oneill, Atkinson, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Stapleton, and Broken Bow 514 PM CST Sat Feb 6 2021 /414 PM MST Sat Feb 6 2021/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. Locally higher amounts possible, especially in central Nebraska around the Custer county area. * WHERE...Portions of central, north central and west central Nebraska. * WHEN...From 9 PM CST /8 PM MST/ this evening to noon CST /11 AM MST/ Sunday. * IMPACTS...Plan on slippery road conditions. The cold wind chills as low as 20 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf Taylor
397 WWUS43 KLBF 070407 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 1007 PM CST Sat Feb 6 2021 NEZ005-006-008>010-023>029-035>038-059-071215- /O.CON.KLBF.WW.Y.0005.000000T0000Z-210207T1800Z/ Eastern Cherry-Keya Paha-Brown-Rock-Holt-Grant-Hooker-Thomas- Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-Custer- Lincoln- Including the cities of Valentine, Springview, Ainsworth, Bassett, Rose, Oneill, Atkinson, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, and North Platte 1007 PM CST Sat Feb 6 2021 /907 PM MST Sat Feb 6 2021/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ SUNDAY... * WHAT...Snow. Total snow accumulations of 2 to 4 inches. Locally heavier amounts possible. * WHERE...Portions of central, north central, southwest and west central Nebraska. * WHEN...Until noon CST /11 AM MST/ Sunday. * IMPACTS...Plan on slippery road conditions. The cold wind chills as low as 20 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf Taylor
356 WWUS43 KLBF 070425 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 1025 PM CST Sat Feb 6 2021 NEZ005-006-008>010-023>029-035>038-059-071230- /O.CON.KLBF.WW.Y.0005.000000T0000Z-210207T1800Z/ Eastern Cherry-Keya Paha-Brown-Rock-Holt-Grant-Hooker-Thomas- Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-Custer- Lincoln- Including the cities of Valentine, Springview, Ainsworth, Bassett, Rose, Oneill, Atkinson, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, and North Platte 1025 PM CST Sat Feb 6 2021 /925 PM MST Sat Feb 6 2021/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ SUNDAY... * WHAT...Snow. Total snow accumulations of 2 to 5 inches. Locally heavier amounts possible across the southern Sandhills and portions of Lincoln and Custer counties. * WHERE...Portions of central, north central, southwest and west central Nebraska. * WHEN...Until noon CST /11 AM MST/ Sunday. * IMPACTS...Plan on slippery road conditions. The cold wind chills as low as 20 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf Taylor
133 WWUS43 KLBF 071307 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 707 AM CST Sun Feb 7 2021 NEZ005-006-008>010-023>029-035>038-059-071800- /O.CON.KLBF.WW.Y.0005.000000T0000Z-210207T1800Z/ Eastern Cherry-Keya Paha-Brown-Rock-Holt-Grant-Hooker-Thomas- Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-Custer- Lincoln- Including the cities of Valentine, Springview, Ainsworth, Bassett, Rose, Oneill, Atkinson, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, and North Platte 707 AM CST Sun Feb 7 2021 /607 AM MST Sun Feb 7 2021/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WHAT...Snow. Total snow accumulations of 2 to 5 inches. Locally heavier amounts possible across the southern Sandhills and portions of Lincoln and Custer counties. * WHERE...Portions of central, north central, southwest and west central Nebraska. * WHEN...Until noon CST /11 AM MST/ Sunday. * IMPACTS...Plan on slippery road conditions. The cold wind chills as low as 20 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$
191 WWUS43 KLBF 071754 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 1154 AM CST Sun Feb 7 2021 NEZ023-024-035>037-059-071900- /O.EXP.KLBF.WW.Y.0005.000000T0000Z-210207T1800Z/ Grant-Hooker-Arthur-McPherson-Logan-Lincoln- Including the cities of Hyannis, Mullen, Arthur, Tryon, Ringgold, Stapleton, and North Platte 1154 AM CST Sun Feb 7 2021 /1054 AM MST Sun Feb 7 2021/ ...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON CST /11 AM MST/ TODAY... Scattered snow showers will continue through tonight, though additional accumulation should be limited to one inch or less. Roads remain very slick across the area, and occasionally gusty winds may lead to blowing or drifting in spots. $$ NEZ005-006-008>010-025>029-038-080000- /O.EXT.KLBF.WW.Y.0005.000000T0000Z-210208T0000Z/ Eastern Cherry-Keya Paha-Brown-Rock-Holt-Thomas-Blaine-Loup- Garfield-Wheeler-Custer- Including the cities of Valentine, Springview, Ainsworth, Bassett, Rose, Oneill, Atkinson, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, and Broken Bow 1154 AM CST Sun Feb 7 2021 /1054 AM MST Sun Feb 7 2021/ ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * WHAT...Snow with additional accumulations around one inch. Locally higher amounts are possible, mainly along the Highway 20 corridor. * WHERE...Most of north central Nebraska. * WHEN...Until 6 PM CST /5 PM MST/ this evening. * IMPACTS...Plan on hazardous road conditions and reduced visibility. The cold wind chills as low as 15 below zero could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
362 WWUS43 KLBF 072353 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 553 PM CST Sun Feb 7 2021 NEZ005-006-008-009-025>027-038-080100- /O.EXP.KLBF.WW.Y.0005.000000T0000Z-210208T0000Z/ Eastern Cherry-Keya Paha-Brown-Rock-Thomas-Blaine-Loup-Custer- Including the cities of Valentine, Springview, Ainsworth, Bassett, Rose, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, and Broken Bow 553 PM CST Sun Feb 7 2021 /453 PM MST Sun Feb 7 2021/ ...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM CST /5 PM MST/ THIS EVENING... Light snow is tapering off. There could be some redevelopment later this evening, but additional accumulations should be less than one inch. $$ NEZ010-028-029-080300- /O.EXT.KLBF.WW.Y.0005.000000T0000Z-210208T0300Z/ Holt-Garfield-Wheeler- Including the cities of Oneill, Atkinson, Burwell, Bartlett, and Ericson 553 PM CST Sun Feb 7 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Light snow continues through mid evening then should taper off. Could see up to one inch of additional snow accumulation in a few spots, however most spots will see less than one inch. * WHERE...Wheeler, Garfield and Holt Counties. * WHEN...Until 9 PM CST this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this winter weather advisory went out at Feb 6, 11:06 AM MST, 2 hours 53 minutes earlier.
Area forecast discussion, Feb 6, 11:06 AM MST, 2 hours 53 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1206 PM CST Sat Feb 6 2021 .SHORT TERM...(Today through Sunday) Issued at 338 AM CST Sat Feb 6 2021 The main forecast concerns in the short term are with snowfall this morning and another round of snowfall tonight, along with wind chills Sunday morning. A moderate snowfall band developed a little farther south than previously expected, thus after collaboration with neighboring office decided to upgrade Lincoln County into a Winter Storm Warning. The HRRR seems to have a pretty good handle on snowfall currently occurring and has another band of snowfall filling in across the west and moving through parts of southwest into central Nebraska this morning. Looking at current radar this is starting to occur over Keith County and confidence has increased that a good majority of Lincoln County will end up seeing around 5 to 6 inches of snowfall. North Platte had already received over 4 inches of snowfall as of 3am. The best lift continues to be across portions of southwest Nebraska helping to enhance snowfall, and also made in increase to snowfall ratios, running around a 16:1 or 17:1 ratio, thus increased snow amounts. Snow is expected to taper off around mid-morning. As for precipitation chances this evening, there still is a little uncertainty in where the greatest snowfall may occur. The NAM is the outlier out of the models and has the greatest frontogenesis across far north central Nebraska. Most of the other models are a little more west, which has most snowfall occurring across Eastern Cherry, Brown, Rock, Blaine, Loup, Custer and Thomas counties. Although there may not be as much moisture with this system as the last system, PWAT values will still be around 0.20-0.25" for portions of north central into central Nebraska. With the colder air in place, did increase snowfall rations to around 17:1 to 18:1 for tonight, which increased snowfall amounts to around 2 to 3 inches with a few pockets of 4 inches. As for the winds with this system, not expecting any strong winds with gust around 20 mph out of the southeast. As for high temperatures today, highs will be reached this morning with temperatures expected to fall through the day as the cold Arctic air continues to surge southward. Did make only minor adjustments to temperatures, mainly across north central Nebraska where they will be on the cusp of the coldest airmass dipping into the state. As for wind chills overnight into Sunday morning, they will range from -15 to -20 degrees across north central Nebraska with most of the the forecast area seeing wind chills below zero. .LONG TERM...(Sunday night through Friday) Issued at 338 AM CST Sat Feb 6 2021 Cold Arctic air will stick around through the week with temperatures only in the single digits to low teens. This is around 25 to 30 degrees below normal for this time of year. Below zero wind chills will continue, with Tuesday being coldest widespread morning as wind chills will be around -10 to -15 degrees across the entire forecast area. A weak disturbance will move through the area on Thursday that could potentially bring us the next chance of precipitation, however at this time confidence is low and only have very slight chances in the forecast. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1205 PM CST Sat Feb 6 2021 Active weather will continue over the next day as a series of disturbances bring snow to all of north central Nebraska. Light snow is expected to continue through the early afternoon before easing slightly. Another round of snow will arrive tonight reducing visibility across the region. Snow covered surfaces and patchy blowing snow will be possible through Sunday morning. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Gomez LONG TERM...Gomez AVIATION...Kulik
Hazardous weather outlook, Feb 6, 1:58 PM MST, 1 minute before
Hazardous Weather Outlook National Weather Service North Platte NE 258 PM CST Sat Feb 6 2021 NEZ004>010-022>029-035>038-056>059-069>071-094-072100- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 258 PM CST Sat Feb 6 2021 /158 PM MST Sat Feb 6 2021/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. A Winter Weather Advisory has been issued for portions of north central Nebraska for tonight through Sunday morning. Areas within the advisory will see 2 to 4, locally up to 5 inches, of snowfall. Accumulating snowfall is possible outside the advisory area, generally 2 inches or less. Bitterly cold wind chills are also expected tonight with values dropping into the negative teens Sunday morning. Winds will be out of the southeast with gusts up to 25 mph through Sunday morning. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Another round of snowfall is expected Sunday night with accumulations expected in the 1 to 2 inch range. An additional light snow event is expected Wednesday night into Thursday morning. Snow accumulations are uncertain at this time. Cold wind chills will continue through the end of the week with the coldest night being Thursday night/Friday morning when wind chills could drop to 25 below zero. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, Feb 6, 9:43 AM MST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1043 AM CST SAT FEB 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM SNOW 16 SW MULLEN 41.88N 101.26W
02/06/2021 M5.5 INCH HOOKER NE PUBLIC
&&
SNIVELYLocal storm report, Feb 6, 9:46 AM MST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1046 AM CST SAT FEB 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM SNOW 1 ESE NORTH PLATTE 41.13N 100.75W
02/06/2021 M6.5 INCH LINCOLN NE NWS EMPLOYEE
&&
RKULIKLocal storm report, Feb 6, 11:02 AM MST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1202 PM CST SAT FEB 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY SNOW 3 ENE NORTH PLATTE 41.15N 100.72W
02/06/2021 M6.5 INCH LINCOLN NE OFFICIAL NWS OBS
UPDATED STORM TOTAL, STILL SNOWING LIGHTLY
&&
SNIVELYLocal storm report, Feb 6, 12:08 PM MST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
108 PM CST SAT FEB 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 1 S VALENTINE 42.86N 100.55W
02/06/2021 M1.5 INCH CHERRY NE OFFICIAL NWS OBS
0600 AM SNOW 1 NE KILGORE 42.95N 100.94W
02/06/2021 M2.4 INCH CHERRY NE CO-OP OBSERVER
0600 AM SNOW OGALLALA 41.13N 101.72W
02/06/2021 M3.2 INCH KEITH NE CO-OP OBSERVER
0600 AM SNOW 2 NW SPRINGVIEW 42.85N 99.78W
02/06/2021 M1.0 INCH KEYA PAHA NE CO-OP OBSERVER
0605 AM SNOW 3 ENE NORTH PLATTE 41.15N 100.72W
02/06/2021 M6.1 INCH LINCOLN NE OFFICIAL NWS OBS
0605 AM SNOW SUTHERLAND 41.16N 101.13W
02/06/2021 M5.0 INCH LINCOLN NE PUBLIC
0700 AM SNOW 8 WNW ERICSON 41.82N 98.82W
02/06/2021 M3.0 INCH GARFIELD NE CO-OP OBSERVER
0700 AM SNOW 9 ENE CHAPPELL 41.14N 102.31W
02/06/2021 M0.8 INCH DEUEL NE COCORAHS
0700 AM SNOW 2 WNW NORTH PLATTE 41.14N 100.81W
02/06/2021 M4.0 INCH LINCOLN NE COCORAHS
0700 AM SNOW 2 W NORTH PLATTE 41.13N 100.81W
02/06/2021 M7.0 INCH LINCOLN NE COCORAHS
0700 AM SNOW 1 N BROKEN BOW 41.42N 99.64W
02/06/2021 M2.5 INCH CUSTER NE COCORAHS
0700 AM SNOW BRADY 41.02N 100.37W
02/06/2021 M5.0 INCH LINCOLN NE CO-OP OBSERVER
0700 AM SNOW 1 NNE VALENTINE 42.89N 100.54W
02/06/2021 M2.4 INCH CHERRY NE COCORAHS
0700 AM SNOW 9 NW ANSELMO 41.71N 99.99W
02/06/2021 M3.5 INCH CUSTER NE COCORAHS
0700 AM SNOW 6 NW HERSHEY 41.22N 101.08W
02/06/2021 M6.0 INCH LINCOLN NE COCORAHS
0700 AM SNOW 1 NW SUTHERLAND 41.17N 101.14W
02/06/2021 M5.0 INCH LINCOLN NE COCORAHS
0700 AM SNOW LISCO 41.50N 102.62W
02/06/2021 M2.8 INCH GARDEN NE CO-OP OBSERVER
0700 AM SNOW 8 WSW CALLAWAY 41.25N 100.06W
02/06/2021 M3.6 INCH CUSTER NE CO-OP OBSERVER
0700 AM SNOW 5 W STAPLETON 41.48N 100.61W
02/06/2021 M4.2 INCH LOGAN NE CO-OP OBSERVER
0730 AM SNOW NORTH PLATTE 41.13N 100.77W
02/06/2021 M6.8 INCH LINCOLN NE PUBLIC
WITHIN THE CITY OF NORTH PLATTE
0800 AM SNOW 2 NW EUSTIS 40.68N 100.06W
02/06/2021 M3.8 INCH FRONTIER NE CO-OP OBSERVER
0800 AM SNOW NORTH PLATTE 41.13N 100.77W
02/06/2021 M5.8 INCH LINCOLN NE NWS EMPLOYEE
0800 AM SNOW 4 N VALENTINE 42.93N 100.55W
02/06/2021 M1.5 INCH CHERRY NE TRAINED SPOTTER
0900 AM HEAVY SNOW ARTHUR 41.57N 101.69W
02/06/2021 M6.2 INCH ARTHUR NE CO-OP OBSERVER
0930 AM SNOW MULLEN 42.04N 101.04W
02/06/2021 M2.0 INCH HOOKER NE CO-OP OBSERVER
0945 AM SNOW 10 S NORTH PLATTE 40.99N 100.77W
02/06/2021 M5.8 INCH LINCOLN NE NWS EMPLOYEE
DRIFTS TO 1.5 FT
0945 AM SNOW 10 NE OSHKOSH 41.51N 102.21W
02/06/2021 M5.0 INCH GARDEN NE CO-OP OBSERVER
1000 AM SNOW NORTH PLATTE 41.13N 100.77W
02/06/2021 M6.0 INCH LINCOLN NE NWS EMPLOYEE
1030 AM SNOW 16 SW MULLEN 41.88N 101.26W
02/06/2021 M5.5 INCH HOOKER NE PUBLIC
1045 AM SNOW 1 ESE NORTH PLATTE 41.13N 100.75W
02/06/2021 M6.5 INCH LINCOLN NE NWS EMPLOYEE
1200 PM HEAVY SNOW 3 ENE NORTH PLATTE 41.15N 100.72W
02/06/2021 M6.5 INCH LINCOLN NE OFFICIAL NWS OBS
UPDATED STORM TOTAL, STILL SNOWING LIGHTLY
&&
RKULIKLocal storm report, Feb 6, 12:10 PM MST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
110 PM CST SAT FEB 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM SNOW 8 WSW STAPLETON 41.65N 101.78W
02/06/2021 M5.5 INCH ARTHUR NE TRAINED SPOTTER
&&
SNIVELYLocal storm report, Feb 6, 12:11 PM MST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
111 PM CST SAT FEB 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM SNOW 8 WSW STAPLETON 41.44N 100.65W
02/06/2021 M5.5 INCH LOGAN NE TRAINED SPOTTER
&&
SNIVELYNearby
Winter Weather Advisories in Nebraska, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.